# SDR SWIA201232482

- Difficulty date: December 31, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 24,366 hours, 14,909 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

AFTER TURNING ON LT AND RT PACKS, RECEIVED RT PACK AUTOFAIL CAUTION AND FILLED CABIN WITH SMOKE.  (FLT 5554)  RAN RT PACK AND PERFORMED OPERATIONAL CHECK AND FOUND NO SMOKE OR FAULTS.
